<< Previous Issue Communications of the Korean Mathematical Society (Vol. 8, No. 3) Next Issue >>
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 345—554
On reduced rings and generalized duo rings
Jin Yong Kim, Jae Keol Park
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 345—349
Ore invariant of Artinian rings
Sung Ho Yang
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 351—360
Isomorphic ore extensions of monomorphism type
Jang Ho Chun
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 361—371
Borel's theorem on normal numbers modulo 2
Joong S. Hong, Geon H. Choe
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 373—382
On a sufficient condition for M-ideal property of $X$ in $X$
Chong Man Cho
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 383—387
Some properties of convolution operators in the class $ {P}_\alpha(\beta)$
Sang Hun Lee, Yong Chan Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 389—402
Stable ranks and real ranks of $C^*$-algebras
Sang Og Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 403—408
Taylor invertibility for a commuting pair of operators
Jin Chun Kim, In Ho Jeon
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 409—413
The weakly Taylor invertibility for a commuting pair of elements in a $C^*$-algebra
Eung Gi Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 415—418
On a nearly Kaehlerian Finsler structure
Hong-Suh Park, Hyo-Tae Lee
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 419—427
On the Gauss map of hypersurfaces in $R^{n+1}$ and in $R^{n+1}_1$
Dong Soo Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 429—436
A class of genus zero minimal surfaces
Yong Sup Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 437—448
On Lorentzian warped space-time $R \times _fH$
Jong-Chul Park, Jin-Hwan Kim, Jong-Chul Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 449—454
A new class of almost contact Riemannian manifolds
Jung-Hwan Kwon, Byung Hak Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 455—465
Warped product spaces with einstein metric
Byung Hak Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 467—473
Fibred Riemannian spaces with $K$-contact structure
Yoshihiro Tashiro, Byung Hak Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 475—481
A characterization of totally umbilic submanifolds
Dong Soo Kim, Seon Bu Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 483—488
On the index theorem over even-dimensional closed oriented riemannian manifolds
Kyu Hyun Sohn, Jae Up So, Hong Jae Lee
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 489—497
Indefinite Kaehlerian manifolds with parallel conformal curvature tensor field
Jung-Hwan Kwon, Won-Ho Sohn, Kwan-Ho Cho
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 499—509
Surfaces in a Riemannian manifold with a bounded curvature
Yong Ducg Kim, Jin Whan Yim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 511—519
${Z}_p$-localization in the plus-construction and its applications
Kyu Hyun Sohn, Sang Eon Han
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 521—527
Large deviation principles of random variables obtained by scaling random measure
Dae Sik Hwang
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 529—543
Error bound for the Gaussian quadrature on the ellipse contour
Kwan Pyo Ko, U Jin Choi, Kwang I. Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 545—554

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd